一维线性非齐次波动方程解的一个注记  被引量:2

A Note on Solutions of One-dimensional Linear Nonhomogeneous Wave Equations

在线阅读下载全文

作  者:王天军[1] 

机构地区:[1]河南科技大学数学与统计学院,河南洛阳471003

出  处:《河南科技大学学报(自然科学版)》2010年第2期86-89,共4页Journal of Henan University of Science And Technology:Natural Science

基  金:国家自然科学基金项目(10871131);河南科技大学博士启动基金项目(09001263)

摘  要:利用Fourier变换将无限长弦和无限长梁的横振动问题,即一维无界区域上线性非齐次波动方程化为象函数的常微分方程,再利用二阶线性非齐次常微分方程定解问题的相关结论及Fourier变换的有关性质,给出一维线性非齐次波动方程一个新的求解方法。This paper deals with the solutions of one-dimensional linear nonhomogeneous wave equations on unbounded domains,which is infinite string and infinite beams transverse vibration problems by Fourier transformation method.The wave equations on unbounded domains are changed to some ordinary differential equations.According to the expression of the ordinary differential equations solutions,the solutions of the wave equations can be found conveniently.Two examples are given in this paper.

关 键 词:线性非齐次波动方程 无界区域 FOURIER变换 

分 类 号:O175.2[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象